# SDR ASAA2016122319129

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 32,111 hours, 9,703 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12988
- Condition: Faulted
- Location: Rt Ram Air
- Part time: 30,839 hours, 9,295 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFOMED BITE CHECK OF THE PACK ZONE TEMP CONTROLLERS. RECEIVED RT RAM AIR ACTUATOR FAULT. IAW AMM 21-61-00-700-806-002. REMOVED AND REPLACED THE RT RAM AIR ACTUATOR IAW AMM 21-51-21-000-801 AND 21-51-21-400-801.  OPS CHECKED GOOD.  RECEIVED CONT CABIN TEMP TRIM AIR VALVE FAULT.  REMOVED AND REPLACED CONTROL CABIN TRIM AIR VALVE IAW AMM 21-61-21-000-801 AND 21-61-21-400-801.  RECEIVED FWD ZONE TRIM VALVE FAULT.  RECHECKED AND RT PACK ILLUMINATED ON RECALL AND CLEARED WITH MASTER CAUTION RESET.  CHECKED RECALL, NO PACK LIGHT. RAN BITE TEST FOR BOTH CONTROLLERS IAW 21-61-00-700-808-001. NO FAULTS NOTED. RAN PACKS FOR 15 MIN. NO FAULTS.
